Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    beavertrap's Avatar
    beavertrap is offline Associate Member
    Join Date
    Mar 2004
    Posts
    238

    Need some help ..Prop problems

    I am using a prop/npp mix 100 mg of each per ml.(I am also adding extra prop alone in the same syringe) It is from a good ug lab that I have used several times. Injections total 1.5cc (1ml of mix and .5 of prop). This is my first time with prop. I started last week and out of the 5 injections I have taken so far, two of them produced large knots about the size of a golf ball with redness around the injection for a couple days. The other injections were ok. No pain durring injection....just the day later (and lasts 2 days). I know prop can be painful and produce swelling, but is the redness normal? I am very clean when injecting, my wife is an RN and does them for me so they are being done right. Any help would be appreciated.

  2. #2
    beavertrap's Avatar
    beavertrap is offline Associate Member
    Join Date
    Mar 2004
    Posts
    238
    bump

  3. #3
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    it coud be a high % of ba irritating the area, or possably dirty gear.
    keep an eye on it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •